Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal ideals in polynomial rings

Author: Anthony V. Geramita
Journal: Proc. Amer. Math. Soc. 41 (1973), 34-36
MSC: Primary 13B25
MathSciNet review: 0318123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ R$ is a regular local ring of dimension 2 and $ A = R[X]$ then every maximal ideal of $ A$ is an ideal-theoretic complete intersection.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25

Additional Information

PII: S 0002-9939(1973)0318123-8
Keywords: Number of generators, polynomial rings, maximal ideals, projective modules
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia